# SDR FDEA201908201960

- Difficulty date: August 20, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 69,405 hours, 22,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30654131
- Part serial: 1987
- Condition: Dislodged
- Location: R1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK-IN, R1 DOOR WAS POWER ASSISTED OPEN AND  SLIDE FELL OUT, DID NOT DEPLOY    REMOVED & REPLACED R1 DOOR SLIDE/RAFT ASSEMBLY PER  B757 AMM 25-66-01-4 UP TO STEP   3.H.(33). REMOVED  SLIDE/RAFT MANUFACTURER: AIR CRUISERS CO.,  CONTINUED COMPLETION OF STEPS 3.H.(33) THRU STEP  3.I.(4).  OK FOR SERVICE.
